Semianelli complementarizzabili
Rendiconti del Seminario Matematico della Università di Padova, Volume 24 (1955), pp. 474-509.
@article{RSMUP_1955__24__474_0,
     author = {Boccioni, Domenico},
     title = {Semianelli complementarizzabili},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {474--509},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {24},
     year = {1955},
     zbl = {0066.28202},
     mrnumber = {74391},
     language = {it},
     url = {http://archive.numdam.org/item/RSMUP_1955__24__474_0/}
}
TY  - JOUR
AU  - Boccioni, Domenico
TI  - Semianelli complementarizzabili
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1955
DA  - 1955///
SP  - 474
EP  - 509
VL  - 24
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1955__24__474_0/
UR  - https://zbmath.org/?q=an%3A0066.28202
UR  - https://www.ams.org/mathscinet-getitem?mr=74391
LA  - it
ID  - RSMUP_1955__24__474_0
ER  - 
%0 Journal Article
%A Boccioni, Domenico
%T Semianelli complementarizzabili
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1955
%P 474-509
%V 24
%I Seminario Matematico of the University of Padua
%G it
%F RSMUP_1955__24__474_0
Boccioni, Domenico. Semianelli complementarizzabili. Rendiconti del Seminario Matematico della Università di Padova, Volume 24 (1955), pp. 474-509. http://archive.numdam.org/item/RSMUP_1955__24__474_0/

[1] K. Asano: Über die Quotientenbildung von Schiefringen, Journ. Math. Soc. Japan, vol 1 (1949), pp. 73-78. | MR | Zbl

[2] P. Dubbeil: Algèbre, I, Gauthier-Villars (1946).

[3] N. Jacobson: Lectures in Abstract Algebra, Vol. I, Van Nostrand (1951). | MR

[4] U. Morin: Algebra astratta e geometria algebrica, Parte prima, (litografie), Cedam (1955). | Zbl

[5] K. Murata: On the Quotient Semi-group of a Noncommutative Semi-group, Osaka Math. Journ., vol. 2 (1950), pp. 1-5. | MR | Zbl

[6] O. Ore: Linear equations in non-commutative fields, Ann. of Math., vol. 32 (1931), pp. 463-477. | JFM | MR